# SDR A6WA200940726

- Difficulty date: October 21, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E ACCESS PANEL ABOVE LANDING LIGHT BTW W/S 50.54 TO W/S 66.20 FOUND DENTED.  RT WING L/E ACCESS PANEL ABOVE LANDING LIGHT BTW W/S 50.54 TO W/S 66.20.  REPLACED IAW SRM 51-40-1 SRM 51-40-1 AND SRM 51-24-36.  (K)
